Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 147, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2019, 4:37 PM MDT for El Paso County, Pueblo County, Teller County, Colorado. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 4:37 PM MDT (22:37 UTC)
- Expired
- Jul 20, 2019, 5:00 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties El Paso County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 4:37 PM MDT | TSTM WND GST 70 | 1 Se Peterson Afb, CO | ASOS STATION KCOS COLORADO SPRINGS AIRPORT. |
| Jul 20, 5:06 PM MDT | TSTM WND DMG | 4 Se Peterson Afb, CO | FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 2:29 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 3424 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
656
WUUS55 KPUB 202237
SVRPUB
COC041-101-119-202300-
/O.NEW.KPUB.SV.W.0147.190720T2237Z-190720T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
437 PM MDT Sat Jul 20 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Teller County in central Colorado...
Southwestern El Paso County in east central Colorado...
Northwestern Pueblo County in southeastern Colorado...
* Until 500 PM MDT.
* At 437 PM MDT, a severe thunderstorm was located over southern
Colorado Springs, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Ellicott, Schriever AFB, Security, Falcon, Security-Widefield,
Stratmoor, Fort Carson, Peterson AFB, Cimarron Hills and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3883 10500 3900 10480 3876 10417 3846 10482
TIME...MOT...LOC 2237Z 294DEG 19KT 3882 10474
HAIL...1.00IN
WIND...70MPH
$$
Hodanish2 follow-up statements
086
WWUS55 KPUB 202244
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
444 PM MDT Sat Jul 20 2019
COC041-101-119-202300-
/O.CON.KPUB.SV.W.0147.000000T0000Z-190720T2300Z/
Teller CO-El Paso CO-Pueblo CO-
444 PM MDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN
PUEBLO COUNTIES...
At 443 PM MDT, a severe thunderstorm was located over southeastern
Colorado Springs, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings. This storm has a history of
producing damaging winds and hail up to the size of
quarters. Very intense rain is also occurring with this
storm .
Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Ellicott, Schriever AFB, Security, Falcon, Security-Widefield,
Stratmoor, Fort Carson, Peterson AFB, Cimarron Hills and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3883 10500 3900 10480 3876 10417 3846 10482
TIME...MOT...LOC 2243Z 294DEG 19KT 3881 10470
HAIL...1.00IN
WIND...70MPH
$$
Hodanish496
WWUS55 KPUB 202245
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
445 PM MDT Sat Jul 20 2019
COC041-101-119-202300-
/O.CON.KPUB.SV.W.0147.000000T0000Z-190720T2300Z/
Teller CO-El Paso CO-Pueblo CO-
445 PM MDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN
PUEBLO COUNTIES...
At 444 PM MDT, a severe thunderstorm was located over southeastern
Colorado Springs, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...The Colorado Springs airport weather sensor measured 70 mph
at 4:37 pm.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Ellicott, Schriever AFB, Security, Falcon, Security-Widefield,
Stratmoor, Fort Carson, Peterson AFB, Cimarron Hills and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3883 10500 3900 10480 3876 10417 3846 10482
TIME...MOT...LOC 2244Z 294DEG 19KT 3880 10468
HAIL...1.00IN
WIND...70MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:14 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 20, 3:14 PM MDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 314 PM MDT Sat Jul 20 2019 .SHORT TERM...(This evening through Sunday) Issued at 314 PM MDT Sat Jul 20 2019 Currently... A subtle shortwave trough is advancing northeast across central Colorado while a surface low deepens over southeast Colorado. Increased mid-upper level moisture accompanies the shortwave as TPW values are on the rise, just increasing above normal along the Continental Divide. At the same time, northerly surge on the backside of the surface low is gradually increasing surface dew points across the Southeast Colorado plains. Increasing moisture to go along with strong heating and subtle upper forcing has led to the development of scattered to widespread showers and weak thunderstorms across the high terrain early this afternoon. Activity is just starting to expand east to the I-25 corridor, including strong to low-end severe storms. Temperatures are around 100 across much of the plains, and 80s to 90s in the high valleys. Tonight... Dew points will continue to increase across the plains under continued northerly/northeasterly flow. This increase in moisture along with steep lapse rates will yield favorable CAPE (2000+ ML) across all of the southeast plains by early evening. Deep layer shear will be marginal, with around 30 knots north of HWY 50, decreasing to 20 knots near the CO/NM border. Given upper forcing, abundant deep moisture, and only marginal deep layer shear, expect multicellular thunderstorms to be the dominant storm mode as activity spreads east to the I-25 corridor and the rest of the eastern plains. Hi-res guidance has been consistent in producing a line of strong storms with UH tracks developing early this evening and sweeping east across the plains. Expect the primary storm threat with storms to be damaging wind gusts, but hail to the size of quarters or so will also be possible, especially early on. Frequent cloud to ground lightning, and locally heavy rainfall, are also expected hazards. Given these factors, have collaborated with SPC to issue a Severe Thunderstorm Watch (533) for all of the southeast plains until 11 PM. By then, storms will be weakening and exiting the far eastern plains as the atmosphere stabilizes well behind the front and after dark. Storm activity over the mountains will remain sub-severe given an overall lack of moisture and instability, and mostly done after 9 PM. Tomorrow... The upper ridge will center itself over the central NM/AZ border and build over the southwest US into the Great Basin. This will cause flow over Colorado to become more northwesterly, and weaken. Abundant moisture will continue to wrap around the high and over Colorado, while at the same time easterly low level flow will driving moisture across the plains and into the eastern mountains. Given these factors, scattered thunderstorms are expected to develop across most of the high terrain during the afternoon, including widespread coverage over the eastern mountains by late afternoon. With the ridge just starting to build, northwest flow will still be enough to push storms east onto the eastern plains. Outflow boundary development will also aid storm development further east. Well above normal TPW means locally heavy rainfall will be possible with this activity, with flash flood opportunities over recent burn scars and urban areas. CAPE will be moderate, but weak shear should limit storm strength to strong to low-end severe. .LONG TERM...(Sunday night through Saturday) Issued at 314 PM MDT Sat Jul 20 2019 .Sunday Night...Models continue to focus the best chances of precipitation over the eastern mountains and along the Colorado/New Mexico border, behind the secondary surge of lower level moisture on the plains. Have some concerns with convective parameterization overdoing the QPF, but 3km NAM models still focus precipitation in these regions. There is also a threat for flash flooding over the burn scars with higher precipitable waters and lower level northeast flow tending to focus convection over the mountains. Shear is light so not anticipating much of a severe threat. .Monday...Surface high pressure moves onto the high plains with upper high over the Four Corners region. Atmosphere looks capped over much of the eastern plains with forecast highs around 80 while dew points remain in the 50s. Thunderstorms chances will be the highest over the mountains with the elevated surface heating and pooling of moisture from the east. With weak northerly flow aloft, storms will have difficulty moving off of the mountains. Will once again have to watch for flash flooding on local burn scars. .Tuesday through Saturday...Upper high over the Four Corners region gradually shifts to the south. Monsoon moisture continues to flow into the region from the west. Over the eastern plains, surface high moves to the east and is replaced by weak surface flow. Subtle features will determine favored location and amount of convection each day, and these are tough to predict this far out. Anticipate diurnal convection each day with the best chances for precipitation over and near the mountains. Temperatures will return to more seasonal values. A trough passing to the north at the end of the week could bring an increase in low level moisture for the weekend, with weak upslope flow developing. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 314 PM MDT Sat Jul 20 2019 Showers and thunderstorms are expected over or near the TAF sites this evening and again tomorrow afternoon. KCOS and KPUB will see periodic showers and thunderstorms move over the sites between 22Z and 03Z tonight, while activity should only move through the vicinity of KALS. Winds will remain breezy to gusty out of the north at KPUB and KCOS, and west at KALS, through the early evening, becoming light later this evening. Showers and thunderstorms look likely again tomorrow at KCOS and KPUB, mainly after 4 PM. VFR conditions are expected most of the time at the TAF sites, though brief periods of MVFR may occur under heavy rain. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LINE LONG TERM...PGW AVIATION...LINE
Hazardous weather outlook, Jul 20, 12:08 PM MDT, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1208 PM MDT Sat Jul 20 2019 COZ058>089-093>099-211815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1208 PM MDT Sat Jul 20 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will develop over the higher terrain by midday, then increase in coverage and intensity across the Interstate 25 corridor and the eastern plains through the afternoon and evening. Lightning, wind gusts up to 50 mph and periods of locally heavy rain will be possible with these storms, and area burn scars will need to be monitored for potential flash flooding. A few of the storms over the plains may become severe with wind gusts in excess of 60 mph and hail to around the size of quarters. The best chance for severe thunderstorm activity will be generally along and north of Highway 50. .DAYS TWO THROUGH SEVEN...Sunday through Friday Cooler temperatures in combination with scattered to numerous primarily afternoon and evening showers and thunderstorms, favoring higher terrain locations will be possible each day from Sunday into Friday. The primary threats with thunderstorms will be locally heavy rainfall, lightning, and wind gusts around 50 mph. The risk for flash flooding on recent burn scars such as Spring, Junkins and Hayden Pass will be elevated, initially from Sunday into Monday as upslope flow brings increasing moisture to the region, which will fuel thunderstorm development. In addition, any stronger storms will be capable of generating hail to around the size of nickels at times. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeast plains this afternoon and evening. 12/12
In the hours before
Special weather statement, Jul 20, 4:07 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 407 PM MDT Sat Jul 20 2019 COZ081-082-084-085-202245- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 407 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 445 PM MDT... At 407 PM MDT, Doppler radar was tracking a strong thunderstorm over western Colorado Springs, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs, Green Mountain Falls, Crystola, Chipita Park, Peterson AFB, Falcon, Cimarron Hills, Cascade and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3886 10507 3900 10506 3895 10459 3876 10467 TIME...MOT...LOC 2207Z 266DEG 18KT 3889 10483 BL
Special weather statement, Jul 20, 4:15 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Pueblo CO 415 PM MDT Sat Jul 20 2019 COZ081-084-085-202245- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 415 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 445 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Forest, or 15 miles north of Colorado Springs, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Northern Colorado Springs, Woodland Park, Monument, Air Force Academy, Palmer Lake, Black Forest and Gleneagle. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3913 10448 3895 10460 3899 10507 3913 10497 TIME...MOT...LOC 2215Z 277DEG 19KT 3905 10475 BL
Special weather statement, Jul 20, 4:16 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 416 PM MDT Sat Jul 20 2019 COZ086-202300- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 416 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL 500 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near Pueblo West, or 10 miles northwest of Pueblo, moving northeast at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pueblo West, Pinon, Pueblo Depot and Avondale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3797 10449 3831 10494 3851 10477 3846 10428 TIME...MOT...LOC 2215Z 213DEG 21KT 3833 10480 Hodanish
Local storm report, Jul 20, 4:31 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 N COLORADO SPRINGS 38.88N 104.83W
07/20/2019 M1.00 INCH EL PASO CO PUBLIC
&&Local storm report, Jul 20, 4:32 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 NNW PETERSON AFB 38.87N 104.73W
07/20/2019 EL PASO CO TRAINED SPOTTER
2 INCH TREE BRANCHES DOWN.
&&Local storm report, Jul 20, 4:36 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 1 SSE PETERSON AFB 38.82N 104.69W
07/20/2019 M59 MPH EL PASO CO ASOS
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:50 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 20, 2:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 20, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 25 min |
| Jul 20, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 20, 3:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 3:36 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 20, 3:49 PM MDT | Special Weather Statement | PUB | Douglas | 26 min |
| Jul 20, 4:05 PM MDT | Special Weather Statement | PUB | 25 min | |
| Jul 20, 4:07 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 20, 4:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 20, 4:24 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 20, 4:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 20, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 36 min |
| Jul 20, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 20, 5:07 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 20, 5:08 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 37 min |
| Jul 20, 5:14 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 20, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Otero, Pueblo | 43 min |
| Jul 20, 5:33 PM MDT | Areal Flood Advisory | PUB | Las Animas | 117 min |
| Jul 20, 5:48 PM MDT | River Flood Warning | PUB | El Paso | 84 min |
| Jul 20, 5:48 PM MDT | Tornado Warning | PUB | Crowley, El Paso, Pueblo | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.